MAUDE Adverse Event Report: SERF SUNFIT TH DUAL MOBILITY ACETABULAR CUP; DUAL MOBILITY ACETABULAR CUP - METAL BACK - UNCEMENTED

SERF SUNFIT TH DUAL MOBILITY ACETABULAR CUP; DUAL MOBILITY ACETABULAR CUP - METAL BACK - UNCEMENTED
Model Number SUNFIT TH 53
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Replacement of a sunfit th 53 implanted (b)(6) 2017.Patient had increased pain and discomfort.

Brand Name
SUNFIT TH DUAL MOBILITY ACETABULAR CUP
Common Device Name
DUAL MOBILITY ACETABULAR CUP - METAL BACK - UNCEMENTED
Manufacturer (Section D)
SERF
85 avenue des bruyeres
decines, 69150
FR  69150
MDR Report Key7956293
Report Number3008668801-2018-00002
Device Sequence Number1311459
Product Code LZO
UDI-Device Identifier03662200005437
UDI-Public03662200005437
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUNFIT TH 53
Device Catalogue NumberRM50200053
Device Lot Number1701187A
Was Device Available for Evaluation? No
Device Age1 YR
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2018
Initial Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR